I have been on birth control for years and never had an issue. I always take my pill at the same time everyday, sometime give or take like 15 mins and I never miss a pill.
My period usually starts on the night of my 3rd plecabo pill or the morning of my 4th and its usually pretty heavy.
This month, its the night of my 4th plecebo pill and my period is light and it really only shows up when I wear a tampon. At times its light pink and at times its red. I'm having cramps just like i usually do but I'm just trying to figure out why my period is so much lighter this month all of a sudden? Please help!!!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.